Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (3646 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 473–507
DOI: 10.2977/prims/1195192006

Published online: 1974-08-31

On the Blowing Down of Analytic Spaces

Akira Fujiki[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Fujiki Akira: On the Blowing Down of Analytic Spaces. Publ. Res. Inst. Math. Sci. 10 (1974), 473-507. doi: 10.2977/prims/1195192006